Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/44252
Title: Fixed point theorems for monotone generalized contractions in partially ordered metric spaces and applications to integral equations
Authors: Harjani, J. 
Sadarangani, K. 
UNESCO Clasification: 120299 Otras (especificar)
Keywords: Altering distance function
Monotone generalized mapping
Partially ordered set
Teoría del punto fijo
Issue Date: 2012
Journal: Journal of Convex Analysis 
Abstract: The purpose of this paper is to present some fixed point theorems for monotone generalized contractions in a complete metric space endowed with a partial order. Some results appearing in [9] and in [12] can be obtained as particular cases of our theorems. An application to integral equations is presented in order to illustrate our results.
URI: http://hdl.handle.net/10553/44252
ISSN: 0944-6532
Source: Journal of Convex Analysis[ISSN 0944-6532],v. 19 (3), p. 853-864
Appears in Collections:Artículos
Show full item record

SCOPUSTM   
Citations

5
checked on May 9, 2021

WEB OF SCIENCETM
Citations

6
checked on May 9, 2021

Page view(s)

10
checked on May 11, 2021

Google ScholarTM

Check


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.